# SDR 20001017SH037

- Difficulty date: September 16, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N86523
- Make and model: Amtr RAF2000
- Aircraft serial: H2934104
- Engine: Amtr EA81
- System (JASC): 7410 · Ignition Power Supply
- Part: Terminal
- Part number: MILT7928
- Condition: Broken
- Location: Ignition Wire
- Part time: 1,124 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FORCED TO EMERGENCY LAND AFTER ENGINE QUIT DURING LANDING.  AIRCRAFT IS AN AMATEUR BUILT GYRO PLANE.  THE ENGINE WAS A SUBURU WITH SINGLE COIL IGNITION SYSTEM.  POST-LANDING INSPECTION REVEALED THE COIL WIRE TERMINAL LUG BROKE OFF THE COIL WHICH TERMINATED IGNITION.  OPERATOR STATED HE ALWAYS CHECKS THESE CONNECTIONS DURING PRE-FLIGHTS BY GRASPING THEM FOR SECURITY CHECK.
